Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ASYMPTOTICS OF VIOLENT SURFACE MOTION
Autore:
CHAPMAN SJ; GILLOW KA; HOWISON SD; OCKENDON JR;
Indirizzi:
OCIAM,INST MATH,24-29 ST GILES OXFORD OX1 3LB ENGLAND
Titolo Testata:
Philosophical transactions-Royal Society of London. Physical sciences and engineering
fascicolo: 1724, volume: 355, anno: 1997,
pagine: 679 - 685
SICI:
0962-8428(1997)355:1724<679:AOVSM>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Soggetto:
CAVITATION; BUBBLE; FLOW;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
S.J. Chapman et al., "ASYMPTOTICS OF VIOLENT SURFACE MOTION", Philosophical transactions-Royal Society of London. Physical sciences and engineering, 355(1724), 1997, pp. 679-685

Abstract

The very fact that the motion of a free boundary is violent can be ofconsiderable value in analysing the mathematical models of its evolution. For example the smallness of the angle between the undisturbed free surface of a liquid and an impacting smooth solid almost allows theproblem to be formulated as a classical 'mixed boundary value' problem. This paper gives an informal review of several such configurations and indicates where the violence of the motion enables asymptotic analysis to give new insight, both qualitatively and quantitatively. However, many of these situations are in practice irreversible and we will explain why this can cause severe difficulties with the mathematics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 18:48:00